275 paper(s) uploaded by yaust.

Index Title Upload Time Modified Time
121

Null asymptotics of solutions of the EinsteinMaxwell equations in general relativity and gravitational radiation

Lydia Bieri PoNing Chen Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43578

Advances in Theoretical and Mathematical Physics, 15, (4), 1085-1113, 2011
[ Download ] [ 2019-12-24 20:42:05 uploaded by yaust ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:05 -
122

An Estimate of the Gap of the First Two Eigenvalues in the Schr\" odinger Operator

Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43579

arXiv preprint arXiv:0902.2250, 1985.2
[ Download ] [ 2019-12-24 20:42:07 uploaded by yaust ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:07 -
123

Isoperimetric properties of higher eigenvalues of elliptic operators

Alexander Grigor'yan Shing-Tung Yau

Differential Geometry mathscidoc:1912.43580

American Journal of Mathematics, 125, (4), 893-940, 2003
[ Download ] [ 2019-12-24 20:42:10 uploaded by yaust ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:10 -
124

A note on small deformations of balanced manifolds

Jixiang Fu Shing-Tung Yau

Differential Geometry mathscidoc:1912.43581

Comptes Rendus Mathematique, 349, 793-796, 2011.7
[ Download ] [ 2019-12-24 20:42:19 uploaded by yaust ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:19 -
125

A rigorous treatment of energy extraction from a rotating black hole

Felix Finster Niky Kamran Joel Smoller Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43582

Communications in Mathematical Physics, 287, (3), 829-847, 2009.5
[ Download ] [ 2019-12-24 20:42:23 uploaded by yaust ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:23 -
126

Parallelizable manifolds without complex structure

Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43583

Topology, 15, (1), 51-53, 1976.1
[ Download ] [ 2019-12-24 20:42:25 uploaded by yaust ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:25 -
127

A special Lagrangian type equation for holomorphic line bundles

Adam Jacob Shing-Tung Yau

Complex Variables and Complex Analysis mathscidoc:1912.43584

Mathematische Annalen, 369, 869-898, 2017.10
[ Download ] [ 2019-12-24 20:42:28 uploaded by yaust ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:28 -
128

Homologies of path complexes and digraphs

Alexander Grigor'yan Yong Lin Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43585

arXiv preprint arXiv:1207.2834, 2012.7
[ Download ] [ 2019-12-24 20:42:35 uploaded by yaust ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:35 -
129

Quantum tunneling from three-dimensional black holes

Asiya Ejaz H Gohar Hai Lin K Saifullah Shing-Tung Yau

Theoretical Physics mathscidoc:1912.43586

Physics Letters B, 726, 827-833, 2013.11
[ Download ] [ 2019-12-24 20:42:47 uploaded by yaust ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:47 -
130

Teichmller shape descriptor and its application to Alzheimers disease study

Wei Zeng Rui Shi Yalin Wang Shing-Tung Yau Xianfeng Gu Alzheimers Disease Neuroimaging Initiative

Computational Geometry mathscidoc:1912.43587

International journal of computer vision, 105, (2), 155-170, 2013.11
[ Download ] [ 2019-12-24 20:42:51 uploaded by yaust ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-24 20:42:51 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved